# SDR HEEA0015774

- Difficulty date: August 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3893P
- Make and model: Bell 412
- Aircraft serial: 33012
- Engine: Pwa PT6T3B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Engine
- Part number: 3017600
- Condition: Malfunctioned
- Location: Power Sect
- Part time: 11,972 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOISE COMING FROM COMPRESSOR BLADES DURING SPOOL DOWN FROM 10 PERCENT.
